MathSciNet Relay Station
MathSciNet bibliographic data
MR3127875 62H12 (60B20)
Srivastava, Nikhil; Vershynin, Roman Covariance estimation for distributions with $2+\varepsilon$ moments. Ann. Probab. 41 (2013), no. 5, 3081–3111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement